# SDR UPS05845242

- Difficulty date: August 13, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Xfs 766.250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LE UPPER RIB CRACKED AT XFS 766.250.  FAB`D DOUBLER AND REPAIRED IAW DWG 5769470 AND SRM57-02-00 FIG 2.
